USP Electronic Research Repository

Crossed product orders over valuation rings

Kauta, John S. (2001) Crossed product orders over valuation rings. Bulletin of the London Mathematical Society, 33 (5). pp. 520-526. ISSN 0024-6093

[img] PDF - Published Version
Restricted to Repository staff only

Download (138Kb)


    Let V be a commutative valuation domain of arbitrary Krull-dimension (rank), with quotient field F, and let K be a finite Galois extension of F with group G, and S the integral closure of V in K. If, in the crossed product algebra K * G, the 2-cocycle takes values in the group of units of S, then one can form, in a natural way, a 'crossed product order' S * G ⊆ K * G. In the light of recent results by H. Marubayashi and Z. Yi on the homological dimension of crossed products, this paper discusses necessary and/or sufficient valuation-theoretic conditions, on the extension K/F, for the V-order S * G to be semihereditary, maximal or Azumaya over V.

    Item Type: Journal Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 06 Nov 2013 11:43
    Last Modified: 06 Nov 2013 11:43

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...